# SDR HNAA2017092000323

- Difficulty date: September 16, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N604
- Make and model: Emb EMB-145ER
- Aircraft serial: 145058
- Aircraft time: 45,245 hours, 38,260 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP. FOUND CONNECTOR ON EMERGENCY SERVICE DOOR LIGHT BROKEN. R&R CONTACT + MALE CONNECTOR IAW SWPM 20-21-00. OPS CHECK GOOD OK FOR SERVICE.
